# SDR HALA20240520136

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 17,128 hours, 3,675 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,111 hours, 4,073 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UNABLE TO REMOVE FUEL FILTER PER T/C E1128-321-73-002. RH ENG FUEL FILTER FLANGE AND BOWL DAMAGED. REMOVED AND REPLACED FUEL FILTER ASSEMBLY PER AMM 73-11-07. PERFORMED ENGINE AND LEAK CHECK, NO DEFECTS NOTED. OK FOR SERVICE.
